Academic Journals Database
Disseminating quality controlled scientific knowledge

Generalized Ridges and Ravines on an Equiform Motion

ADD TO MY LIST
 
Author(s): Nassar H. Abdel-All | Areej A. Al-moneef

Journal: Studies in Mathematical Sciences
ISSN 1923-8444

Volume: 4;
Issue: 2;
Start page: 76;
Date: 2012;
Original page

Keywords: Equiform motion | Configuration space | Generalized ridges and ravines

ABSTRACT
In this paper we investigate a new type of ridges and ravines of the configuration space corresponding to an equiform motion in the Euclidean space R3. Necessary and sufficient conditions for the existence of generalized ridges and ravines are expressed as a partial differential inequalities involving the principal curvatures. For special case we obtain the solution of the differential equations which characterize some type of singularities. The singularities are displayed through figures [1, 2, 3].Key words Equiform motion; Configuration space; Generalized ridges and ravines
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil